# SDR ABXA9801180

- Difficulty date: December 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47381
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indication
- Condition: Malfunctioned
- Location: Ldg Gear Door
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

GEAR DOOR LIGHT REMAINED ILLUMINATED AFTER GEAR EXTENSION.  RECYCLED GEAR AT 200 KTS, LIGHT REMAINED ON.  RECYCLED GEAR AT 250 KTS, LIGHT WENT OUT.  VISUALLY INSPECTED GEAR AND WHEEL WELL AREA.  NO DEFECTS NOTED.  OPERATED GEAR.  ALL INDICATIONS WERE NORMAL.
